# SDR SPUY201403310038

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: General aviation
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,146 hours, 47,635 cycles
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Former
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, THRUST REVERSE FWD SIDE EXTERIOR FORMER CORRODED AT STA 96.25 AT 5 O´CLOCK POSITION.
